MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 40/0, TAPER 12/14; HIP PROSTHESIS

ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 40/0, TAPER 12/14; HIP PROSTHESIS
Catalog Number 00877504002
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a hip revision approximately one year post-implantation due to a strange noise inside his body.The liner was found to be broken, but the femoral head was intact.Both liner and head were revised.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: biolox delta taper lnr, #item 00877501340, #lot 3143826.Therapy date: (b)(6) 2025.G2: foreign report source: china.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
Upon receipt of additional information, it has been determined a zimmer biomet device did not cause or contribute to the reported event.This report was submitted in error and should be voided.
 
Additional Manufacturer Narrative
Follow up report: (b)(4).Updated: b4, b5, d2, g1, g3, g6, h1, h2.Upon receipt of additional information, it has been determined a zimmer biomet device did not cause or contribute to the reported event.

Brand Name
BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 40/0, TAPER 12/14
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22336965
Report Number0009613350-2025-00456
Device Sequence Number8993965
Product Code LZO
UDI-Device Identifier00889024430402
UDI-Public(01)00889024430402(17)330526(10)3165592
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00877504002
Device Lot Number3165592
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexMale